Follow Us

Answer

Answer Questions, Help the Community and Become an Expert!

Discover

The web's most trusted destination for Health Questions & Answers

sore stomach from medication beautea superba gel

Hi guys I have been taking beautea superba gel! The problem is every time I take it I end up with massive sore stomach on both sides. Why is this and how can I fix the problem I dont want to stop cause it has been working well if only I didnt get a sore side from it.


In: Sexual Health, Posted 6 years ago

banner
By: Level Rating Level Rating12 points

1 Answer

Answer #1

Hello And Greetings From Ayurvedic Cure

It is quite surprising that a gel for application on penis can cause Sore stomach. If you have been taking any capsules then it could be related to that but not here. So we recommend to consult the doctor and find the exact cause of the Sore stomach.

Further queries are always welcome.

Thank you
AyurvedicCure.com Support

Answers Answered By: Mosley Level Rating1292 points

Leave an Answer

Answer this Question

You must be Logged In to Answer this Question
Not a member yet? Sign Up Now »
banner